MAUDE Adverse Event Report: HAND BIOMECHANICS LAB, INC. DIGIT WIDGET

HAND BIOMECHANICS LAB, INC. DIGIT WIDGET
Model Number DWD-232
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
 
Event or Problem Description
Patient had surgery to install a digit widget external fixation system.At 3 weeks post operative, the physician reported that patient called him regarding a "mild redness around the proxmial pin".Redness went away after a 10 day treatment with oral antibiotics.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient had surgery to install a digit widget external fixation system.At 3 weeks post operative, the physician reported that patient called him regarding a "mild redness around the proximal pin".Redness went away after a 10 day treatment with oral antibiotics.

Brand Name
DIGIT WIDGET
Common Device Name
DIGIT WIDGET
Manufacturer (Section D)
HAND BIOMECHANICS LAB, INC.
77 scripps drive, suite 104
sacramento CA 95825
MDR Report Key7984991
Report Number2919128-2018-00025
Device Sequence Number18873330
Product Code JDW
UDI-Device Identifier00861994000212
UDI-Public(01)00861994000212(17)250523(10)DWD-118-033A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2025
Device Model NumberDWD-232
Device Catalogue NumberDWD-232
Device Lot NumberDWD-118-033A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR